# SDR SWAA2024070990626

- Difficulty date: May 28, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 56,753 hours, 31,440 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL # 232SF COMPOSITE MATERIAL DELAMINATION AT AFT INB CORNER.<[01] REPAIRED DAMAGE AREA AS MARKED ON MAIN CABIN FLOOR PANEL #232SF AS PER B737 SRM 53-00-50-2R-9. MATERIAL USED PO#2039827 AND PO#1738579.;[02] REPAIRED DAMAGE AREA AS MARKED ON MAIN CABIN FLOOR PANEL #232SF AS PER B737 SRM 53-00-50-2R-9. MATERIAL USED PO#2039827 AND PO#1738579.;[03] VERIFIED STEP 2.;[04] RII----VERIFIED AND INSPECTED STEP#2. AUDIT C/W REF. MPM 52.02.02
